# SDR CAL950728

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Part number: S2274640
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE TAILCONE INTERIOR RELEASE HANDLE PULLS LOW FROM CLIPS.  THE INTERIOR RELEASE HANDLE CLIPS WERE ADJUSTED PER MM 53-53-00.  (M)
